I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2013, VOLUME 18, NUMBER 2, PAGES 181-196
V. N. Salnikov
View as HTML View as gif image
In this work, we provide a way to introduce a probability measure on the space of minimal fillings of finite additive metric spaces as well as an algorithm for its computation. The values of probability, got from the analytical solution, coincide with the computer simulation for the computed cases. Also the built technique makes possible to find the asymptotic of the ratio for families of graph structures.
|Main page||Contents of the journal||News||Search|
Last modified: January 7, 2014